# SDR CALA2025112511466

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 59,450 hours, 36,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31 EMERGENCY PATHWAY, LIGHT INOPERATIVE FOUND WIRES BROKEN LEADING TO SEAT 31D EXIT PATH LIGHTING.  PERFORMED WIRING REPAIR WITH TWO (2) BUTT SPLICES REF ESPM 20-43-11-01. OPS CHECKED GOOD .
